X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1039) 1039
53c42 (967) 967
mathematics, general (381) 381
geometry (259) 259
differential geometry (219) 219
53c40 (213) 213
mathematics, applied (202) 202
curvature (182) 182
53a10 (177) 177
analysis (142) 142
manifolds (131) 131
mathematics - differential geometry (126) 126
53c50 (120) 120
surfaces (117) 117
primary 53c42 (115) 115
theoretical, mathematical and computational physics (111) 111
hypersurfaces (102) 102
mathematical analysis (77) 77
convex and discrete geometry (75) 75
submanifolds (70) 70
constant mean-curvature (65) 65
53c20 (63) 63
global analysis and analysis on manifolds (63) 63
53b25 (60) 60
riemannian-manifolds (59) 59
stability (58) 58
applications of mathematics (56) 56
calculus of variations and optimal control; optimization (55) 55
dynamical systems and ergodic theory (55) 55
group theory and generalizations (55) 55
abstract harmonic analysis (54) 54
constant mean curvature (54) 54
fourier analysis (54) 54
mean curvature (52) 52
space (50) 50
algebraic geometry (49) 49
statistics for business/economics/mathematical finance/insurance (48) 48
53c21 (46) 46
secondary 53c42 (44) 44
studies (44) 44
minimal-surfaces (43) 43
rigidity (43) 43
euclidean space (42) 42
mean-curvature (42) 42
minimal surfaces (42) 42
scalar curvature (42) 42
53a30 (41) 41
53c55 (40) 40
35j60 (39) 39
58e20 (38) 38
euclidean geometry (38) 38
spheres (38) 38
theorems (38) 38
systems theory, control (36) 36
algebra (35) 35
symplectic geometry (35) 35
53d12 (33) 33
theorem (33) 33
existence (31) 31
hyperbolic space (31) 31
mathematical and computational physics (31) 31
topological manifolds (31) 31
classification (30) 30
graphs (30) 30
immersions (30) 30
number theory (30) 30
inequalities (29) 29
harmonic maps (27) 27
minimal surface (27) 27
49q10 (26) 26
53a07 (26) 26
dirichlet problem (26) 26
ricci curvature (26) 26
spaces (26) 26
topological groups, lie groups (26) 26
topology (26) 26
uniqueness (26) 26
53c15 (25) 25
53c35 (25) 25
constant scalar curvature (25) 25
minimal submanifolds (25) 25
49q05 (24) 24
53c24 (24) 24
riemannian manifolds (24) 24
58g25 (23) 23
maps (23) 23
minimal hypersurfaces (23) 23
53a15 (22) 22
maximum principle (22) 22
primary 53a10 (22) 22
secondary 53a10 (22) 22
53a05 (21) 21
eigenvalues (21) 21
gauss map (21) 21
singularities (21) 21
space-forms (21) 21
53c25 (20) 20
53c43 (20) 20
computer science (20) 20
secondary 53b30 (20) 20
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Manuscripta Mathematica, ISSN 0025-2611, 03/2016, Volume 149, Issue 3-4, pp. 507 - 521
Journal Article
Mathematische Annalen, ISSN 0025-5831, 12/2017, Volume 369, Issue 3-4, pp. 1599 - 1621
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 02/2019, Volume 51, Issue 1, pp. 89 - 106
We prove that if X : M n → H n × R , n ⩾ 3 , is an orientable, complete immersion with finite strong total curvature, then X is proper and M is diffeomorphic... 
53C42 | 53A10 (primary)
Journal Article
The Michigan Mathematical Journal, ISSN 0026-2285, 12/2014, Volume 63, Issue 4, pp. 675 - 685
Journal Article
The Michigan Mathematical Journal, ISSN 0026-2285, 12/2014, Volume 63, Issue 4, pp. 701 - 723
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 04/2017, Volume 56, Issue 2
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 06/2017, Volume 56, Issue 3
Journal Article
Advances in Geometry, ISSN 1615-715X, 01/2019, Volume 19, Issue 1, pp. 1 - 13
We classify minimal hypersurfaces in ℝ × with , ≥ 2 which are invariant by the canonical action of O( ) × O( ). We also construct compact and noncompact... 
Minimal hypersurface | 53C42
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 06/2019, Volume 99, Issue 3, pp. 945 - 964
In this paper, we investigate the space of harmonic maps from a 2‐torus to S 3 using the spectral curve correspondence and Whitham deformations. In an open and... 
14H70 | 53C42 (secondary) | 53C43 (primary)
Journal Article
Analysis, ISSN 0174-4747, 08/2018, Volume 38, Issue 3, pp. 127 - 136
In this short note, we consider piece-wise smooth strictly convex curves in with prescribed singular angles. Given some geodesic curvature bounds, we give the... 
53C42 | 49Q10 | Singular curve
Journal Article
Michigan Math. J, 2012, Volume 61, Issue iss. 4, pp. 715 - 729
Journal Article
Osaka Journal of Mathematics, ISSN 0030-6126, 09/2013, Volume 50, Issue 3, pp. 631 - 641
We give a classification of the translation hypersurfaces with constant mean curvature or constant Gauss-Kronecker curvature in Euclidean space or... 
MATHEMATICS | 53C42 | 43A10
Journal Article
Mathematische Annalen, ISSN 0025-5831, 12/2017, Volume 369, Issue 3, pp. 1599 - 1621
We prove a phenomenon of concentration of total curvature for stable minimal surfaces in the product space $$\mathbb H^2 \times \mathbb R,$$ H 2 × R , where... 
53C42 | 53A10 | Mathematics, general | Mathematics | 49Q05
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 04/2018, Volume 57, Issue 2, pp. 1 - 21
In this paper, we introduce a special class of hypersurfaces which are called λ-hypersurfaces related to a weighted volume preserving mean curvature flow in... 
53C42 | 53C44 | Geometry | Euclidean geometry | Euclidean space | Mathematical analysis | Curvature
Journal Article
Osaka Journal of Mathematics, ISSN 0030-6126, 2015, Volume 52, Issue 2, pp. 307 - 371
In the previous paper, we classified n-noids of genus one into two classes, and considered one of the classes. As a sequel, we give a necessary and sufficient... 
MATHEMATICS | CLASSIFICATION | CURVATURE | 53C42 | 58E12
Journal Article
Mathematische Annalen, ISSN 0025-5831, 6/2015, Volume 362, Issue 1, pp. 501 - 528
We study the global geometry of surfaces in Sasakian space forms whose mean curvature vector is parallel in the normal bundle (these include the Riemannian... 
53C42 | 53A10 | Mathematics, general | Mathematics | 53C25 | MATHEMATICS | SUBMANIFOLDS
Journal Article
Science China Mathematics, ISSN 1674-7283, 2019
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 09/2019, Volume 64, Issue 9, pp. 1546 - 1563
It is pointed out that despite the nonlinearity of the underlying equations, there do exist rather general methods that allow to generate new minimal surfaces... 
perfectly harmonic functions | Minimal surfaces | Secondary: 53A35 | 49Q05 | Bäcklund transformation | Dmitry Khavinson | entire solutions | Primary: 53C42 | MATHEMATICS | Backlund transformation
Journal Article
Michigan Math. J, 2012, Volume 61, Issue iss. 1, pp. 123 - 131
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.